Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Brown-Peterson homology of Mahowaldโ€™s $X_ k$ spectra
HTML articles powered by AMS MathViewer

by Dung Yung Yan PDF
Trans. Amer. Math. Soc. 344 (1994), 261-289 Request permission

Abstract:

We compute the Brown-Peterson homology of Mahowaldโ€™s ${X_k}$ spectrum which is the Thom spectrum induced from $\Omega {J_{{2^k} - 1}}{S^2} \to {\Omega ^2}{S^3} - {\text {BO}}$, and the edge homomorphism of the Adams-Novikov spectral sequence for ${\pi _\ast }({X_k})$. We then compute the nonnilpotent elements of ${\pi _\ast }({X_k})$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Q10
  • Retrieve articles in all journals with MSC: 55Q10
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 344 (1994), 261-289
  • MSC: Primary 55Q10
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1272464-7
  • MathSciNet review: 1272464